# SDR V0XD20210302007

- Difficulty date: February 11, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK CORRODED AT F.S. 485.00 TO F.S. 581.00. CORRECTIVE ACTION: REPLACED RH SIDE SEAT TRACK FROM FRAME F.S. 485.00 TO F.S. 581.00 IAW CRJ 900 AMM 53-00-49. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 2272.
